Toeplitz operators with piecewise quasisectorial symbols

A. Bottcher, B. Silbermann, Ilya Spitkovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)281-286
Number of pages6
JournalBulletin of the London Mathematical Society
Volume22
Issue number3
DOIs
StatePublished - Jan 1 1990

Fingerprint

Toeplitz Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Toeplitz operators with piecewise quasisectorial symbols. / Bottcher, A.; Silbermann, B.; Spitkovsky, Ilya.

In: Bulletin of the London Mathematical Society, Vol. 22, No. 3, 01.01.1990, p. 281-286.

Research output: Contribution to journalArticle

@article{4cb7e3b13dba49d4a865894c2ee0246d,
title = "Toeplitz operators with piecewise quasisectorial symbols",
author = "A. Bottcher and B. Silbermann and Ilya Spitkovsky",
year = "1990",
month = "1",
day = "1",
doi = "10.1112/blms/22.3.281",
language = "English (US)",
volume = "22",
pages = "281--286",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - Toeplitz operators with piecewise quasisectorial symbols

AU - Bottcher, A.

AU - Silbermann, B.

AU - Spitkovsky, Ilya

PY - 1990/1/1

Y1 - 1990/1/1

UR - http://www.scopus.com/inward/record.url?scp=84916288494&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84916288494&partnerID=8YFLogxK

U2 - 10.1112/blms/22.3.281

DO - 10.1112/blms/22.3.281

M3 - Article

AN - SCOPUS:84916288494

VL - 22

SP - 281

EP - 286

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 3

ER -